Group properties of wave equations for particles of zero mass
Doklady Akademii Nauk, Tome 178 (1968) no. 3, pp. 566-568
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_178_3_a16,
author = {N. H. Ibragimov},
title = {Group properties of wave equations for particles of zero mass},
journal = {Doklady Akademii Nauk},
pages = {566--568},
year = {1968},
volume = {178},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_3_a16/}
}
N. H. Ibragimov. Group properties of wave equations for particles of zero mass. Doklady Akademii Nauk, Tome 178 (1968) no. 3, pp. 566-568. http://geodesic.mathdoc.fr/item/DAN_1968_178_3_a16/